Logo eprints

Optimal control of continuous-time switched affine systems

Seatzu, Carla and Corona, Daniele and Giua, Alessandro and Bemporad, Alberto Optimal control of continuous-time switched affine systems. IEEE Transactions on Automatic Control , 51 (5). pp. 726-741. ISSN 0018-9286 (2006)

Full text not available from this repository.


This paper deals with optimal control of switched piecewise affine autonomous systems, where the objective is to minimize a performance index over an infinite time horizon. We assume that the switching sequence has a finite length, and that the decision variables are the switching instants and the sequence of operating modes. We present two different approaches for solving such an optimal control problem. The first approach iterates between a procedure that finds an optimal switching sequence of modes, and a procedure that finds the optimal switching instants. The second approach is inspired by dynamic programming and identifies the regions of the state space where an optimal mode switch should occur, therefore providing a state feedback control law.

Item Type: Article
Identification Number: 10.1109/TAC.2006.875053
Uncontrolled Keywords: continuous-time switched affine system; dynamic programming; infinite time horizon; optimal control; performance index; state feedback control; switched piecewise affine autonomous system; continuous time systems; dynamic programming; infinite horizon; optimal control; performance index; state feedback; state-space methods; time-varying systems
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
T Technology > TA Engineering (General). Civil engineering (General)
Research Area: Computer Science and Applications
Depositing User: Professor Alberto Bemporad
Date Deposited: 27 Jul 2011 08:40
Last Modified: 05 Aug 2011 13:23
URI: http://eprints.imtlucca.it/id/eprint/455

Actions (login required)

Edit Item Edit Item